# SDR NSVA20120312471

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N345NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4345
- Aircraft time: 2,691 hours, 2,563 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 2008
- Condition: Faulty
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO A POWERPLANT MESSAGE.  MX REMOVED AND REPLACED THE PEC.
